Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Non-linear rewrite closure and weak normalization

Autor
Creus, C.; Godoy, G.; Massanes, F.; Tiwari, A.K.
Tipus d'activitat
Article en revista
Revista
Journal of automated reasoning
Data de publicació
2013-10
Volum
51
Número
3
Pàgina inicial
281
Pàgina final
324
DOI
https://doi.org/10.1007/s10817-012-9262-5 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/20443 Obrir en finestra nova
URL
http://link.springer.com/article/10.1007%2Fs10817-012-9262-5 Obrir en finestra nova
Resum
A rewrite closure is an extension of a term rewrite system with new rules, usually deduced by transitivity. Rewrite closures have the nice property that all rewrite derivations can be transformed into derivations of a simple form. This property has been useful for proving decidability results in term rewriting. Unfortunately, when the term rewrite system is not linear, the construction of a rewrite closure is quite challenging. In this paper, we construct a rewrite closure for term rewrite syste...
Citació
Creus, C. [et al.]. Non-linear rewrite closure and weak normalization. "Journal of automated reasoning", Octubre 2013, vol. 51, núm. 3, p. 281-324.
Paraules clau
Rewrite Closure Term Rewriting Tree Automata Weak Normalization
Grup de recerca
ALBCOM - Algorismia, Bioinformàtica, Complexitat i Mètodes Formals

Participants

  • Creus Lopez, Carles  (autor)
  • Godoy Balil, Guillermo  (autor)
  • Massanes Basi, Francesc d'Assis  (autor)
  • Tiwari, Ashish Kumar  (autor)